# SDR SWAA115535

- Difficulty date: July 29, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 27,523 hours, 15,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE IAW MT.
